MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM
Catalog Number 09005021190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The anti-tg reagent lot number 87798201 had an expiration date of 31-jul-2026.The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for an unspecified number of patients' samples tested with elecsys anti-tg assay on a cobas e 801 analytical unit, not correlating with the patients' clinical status.The customer alleged that the initial results for the thyroidectomized patients were estimated to be 20 to 29 iu/ml (which were higher than the expected values) and that they did not match the patients' previous results of <18 iu/ml.No exact values for the initial results were provided.Discrepant results for 1 patient sample were provided: on (b)(6) 2025: initial result: 21 iu/ml.On (b)(6) 2025: repeat result: 28 iu/ml.
 
Additional Manufacturer Narrative
A general reagent problem can be excluded.The given shift/deviation was within the normal standardization specification.The investigation did not identify a product problem.The standardization specifications were met.

Brand Name
ELECSYS ANTI-TG
Common Device Name
THYROID AUTOANTIBODY TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23621616
Report Number1823260-2025-04790
Device Sequence Number13029726
Product Code JZO
UDI-Device Identifier07613336171479
UDI-Public07613336171479
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number09005021190
Device Lot Number84585101, 87798201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown